# SDR SWIA2020091152479

- Difficulty date: August 21, 2020
- Submitted: September 11, 2020
- Operation: Air carrier
- Aircraft: N142SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000475
- Aircraft time: 14,842 hours, 8,136 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Condition: Sheared
- Location: Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WHEEL WELL FR 56 AFT PRESSURE BULKHEAD VERTICAL STIFFENER HAS SHEARED RIVET HEAD.  C-CHECK RO 9/8/2020.  REMOVED AND REPLACED RIVET (1) EA ON RT WHEEL WELL FR 56 AFT PRESSURE BULKHEAD VERTICAL STIFFENER AND RESTORED SURFACE PROTECTION RIVET HEAD, REF SRM.
